# SDR EE4Y2025102123356

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 37,495 hours, 23,179 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 400
- Component: Engine, Cfmint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-200435-01-1-002, SECONDARY FINDING DURING REMOVAL OF WIRE BUNDLE SUPPORT AT ENGINE 2, FOUND SUPPORT ATTACH HOLES OVERSIZED (2EA) AT ENGINE FLANGE B1 (BOLT HOLE LOCATION 79 AND 80).REPAIRED ENGINE 2 FLANGE B1 (BOLT HOLE LOCATION 79 AND 80) IAW CFM56-5B SERVICE BULLETIN 72-0892 PARAG 3A(2) AND REF CFM REPAIR DOCUMENT RD 840-422.53.NOTE: REINFORCEMENT PLATES WILL BE REMOVED AT NEXT ENGINE OVERHAUL IAW CFM REPAIR DOCUMENT RD 840-422.53. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q208 ITEM 4-91.
